Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Feeling pulse in urethra, swelling in vagina after intercourse. No blood in urine. Urinary bladder infection?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Question
I have an issue that I don't really want to go to doctors with but not sure if I have bladder infection? The main symptom is like a pulsing feeling I guess in my urethra, every few seconds or so like a vibration.it only lasts about a second but is constantly occuring. Not painful but really annoying and distracting. It feels like blood flow and does speed up after I have done some activity (just walking as such). It makes no difference if I am sitting, standing or lying. It was a bit sore after going to the loo yesterday but fine today. I am not having to go any more frequently than normal. Have had for 3 days now. When my partner and I were having intercourse it felt as if I was slightly swollen around the entrance. (sorry rather embarrasing). There is no blood in urine. Thanks
Posted Wed, 2 May 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Minoo Bhagia 11 hours later
Hello

Thanks for the query

I think you are having vaginitis as there is soreness and discharge.

It can be urethritis also.

You can give urine sample to lab for pus cells or RBC's.

You can apply anti inflammatory ointment after washing with V wash which contains lactobacilli and maintains the vaginal pH
Always wash from front to back side

There is no harm in taking tablet secnidazole orally under your doctor's prescription

You can keep vaginal pessaries containing clindamycin and tinidazole
Use nystatin cream for fungal infection.

For pain you can take diclofenac sodium under your doctor's prescription.

Drink lot of water , take urine alkalizers and cranberry juice and probiotics for the prevention of recurrence.

Take care

I hope I have answered your query

Any further query is most welcome

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor